Hi! I'm having itching from last 1.5 yrs on whole body after consulting I was told that it is dermographism and was advised teczine and allegra tabs.There are marks on my body lines type which usually disappear after few mins.I take these tab once in 02 days either one of them as was told by doctor.Now I'm noticing after effects like dry mouth,dullness and some headache.My question is this do these medicines really harm in long run as I can't see any remedy for this disease. My age is 36 and I have gone through all the test blood,thyroid etc & reports are normal except hemo came low earlier it was 16 and now12.Also no family history of this disease.I have put on weight little due to sedentary lifestyle. Requiring suitable advice .
Dermographism can be treated by antihistamines, which prevent histamine from causing the reaction. Also avoid taking hot showers and wear cotton clothes. Using biodegradable or hypo-allergenic soaps and laundry supplies may help.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Hello Doctor Kaur,
Thanks for the advice.I am following all the things as advised by you.I have consulted best doctors in Delhi & Gurgaon and as per them reason is unknown may be food,clothes etc etc ,now I am going for some allergy test and will get back to you after the results.Thanks again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.